# SDR IPXA10562279

- Difficulty date: August 25, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Engine: Pwa PW2040
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Gauge
- Condition: Malfunctioned
- Location: Rt Engine Egt
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APPROX 30 MIN INTO FLIGHT, CREW NOTICED AN EXCEEDENCE OF 650 ON THE R EGT GAUGE. UNKOWN OF WHEN IT OCCURRED OR FOR HOW LONG.  ENGINE OPERATES NORMALLY. NO OTHER ABNORMALITIES NOTED.  IAW MM 72-00-00-6 AND MM 71-00-00-5, ALL REQUIRED CHECKS PERFORMED ON RT ENG PW 2040. EICAS EXCEED PG RT EG 650 DEG 19 SEC. RT ENG EFT REF 645 18. 615: 1827 MIN 650. ALL PARAMETERS FULL WITHIN SECT A OF ABOVE MENTIONED MM 72-00-00-6.
